# SDR UPS97222497

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, SEVERAL GOUGES IN SKIN AT LOWER FORWARD CORNER OF FORWARD CARGO DOOR CUTOUT BS 540 RBL 27 WL 155.  WHILE WORKING ABOVE ITEM, FOUND CORROSION ON INTERCOSTAL STA 540 RBL 27 WL 155, OUT OF LIMITS PER SRM 53-10-1.  REPLACED INTERCOSTAL WITH NEW ITEM PER SRM 51-20-1, 51-40-2, 51-10-2.
